# SDR 97UAL900530

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Ruptured
- Location: Slide Raft
- Component: Air Cruiser, D30654122
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE  LOWER TUBE RUPTURED AND FAILED ON A SLIDE RAFT DURING OVER-PRESSURE TESTING.  THIS FAILURE OCCURRED AT THE RIGHT FORWARD SUPPLEMENTAL TUBE BULK HEAD SEAM.  THE SLIDE RAFT WAS DISCARDED.
